ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 4.

Poojary, Sudheer and Sharma, Vinod (2019) An asymptotic approximation for TCP CUBIC. In: QUEUEING SYSTEMS, 91 (1-2). pp. 171-203.

Poojary, Sudheer and Sharma, Vinod (2017) An asymptotic approximation for TCP compound. In: QUEUEING SYSTEMS, 85 (3-4). pp. 211-247.

Gopalan, Aditya and Caramanis, Constantine and Shakkottai, Sanjay (2015) Wireless scheduling with partial channel state information: large deviations and optimality. In: QUEUEING SYSTEMS, 80 (4). pp. 293-340.

Das, Sudipta and Jenkins, Lawrence and Sengupta, Debasis (2013) Analysis of an queue operated under the FCFS policy with exact admission control. In: QUEUEING SYSTEMS, 75 (2-4, S). pp. 169-188.

This list was generated on Sat Apr 13 11:03:20 2024 IST.